# SDR IXXA060156S

- Difficulty date: June 10, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING LEADING EDGE 522A BAY INBOARD AND FORWARD OF PANEL CUT OUT ANTI-ICE DISCHARGE MEMBRANE CRACKED AT HOLES 3 PLACES .5 INCH EACH XFS395.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED.  INSTALLED REPAIR PART AND NEW FASTENERS IAW DC8 SRM 51-1-21, 57-2-1, AND 51-1-8.
